# SDR REXA2017011600046

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,332 hours, 4,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT BATTERY INOPERATIVE.  REMOVED AND REMOVED THE FLASHLIGHT IAW AMM 25-61-02.  OPS GOOD.  NO FURTHER DEFECTS NOTED.
